# SDR DLM88990686

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7055381
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST RIGHT HYDRAULIC QUANTITY AND PRESSURE ON CLIMBOUT FROM KJAX. REPLACED ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE THROUGH PYLON.  SERVICED RIGHT HYD SYSTEM.  LEAK CHECK GOOD.  REPLACED NR 2 ENG CASE DRAIN AND PRESSURE FILTERS.  NO METAL FOUND.  OPN AND LEAK GOOD.
